# SDR O2GA2014051584501

- Difficulty date: March 24, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N845KA
- Make and model: Beech B300
- Aircraft serial: FL845
- Aircraft time: 307 hours, 227 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Part number: 10190831
- Condition: Damaged
- Location: Bleed Sys
- Part time: 307 hours, 227 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE,  LT BLEED FAIL & RT BLEED FAIL ANNUNCIATORS ILLUMINATED.  EMERGENCY PROCEDURES CHECKLIST WAS FOLLOWED & COMPLETED.  CABIN PRESSURIZATION WAS NORMAL & LANDING WAS UNEVENTFUL.  TROUBLESHOT & FOUND THE LT & RT EVA BLEED AIR WARNING SENSE LINES DAMAGED.  THE SENSE LINES WERE REPAIRED.  OPS CHECKED GOOD.  ACFT WAS RETURNED TO SERVICE.
